# SDR UALA2013070504675

- Difficulty date: July 4, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,368 hours, 27,843 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R4 DOOR WILL NOT ARM, LIGHT DOES NOT COME ON.  CLEAN DEBRIS FROM GIRT BAR AREA.   GIRT BAR ARMS NORMALLY AND ARMED LIGHT OPERATES.
